I have noticed over the past year the thinning of my outer eyebrows. I went and looked back at some older photos and I always had full eyebrows, I have been thyroid meds for years, but stopped taking them when I went hyper. now I am still off but always at around a 5-6.5 TSH, I have hashimotos also. Is there anyway of getting them to grow back in, feel kind of weird looking
well when I was hyper my sides of my eyebrow were very thin to none existant but now i'm hypo due to RAI and on meds, and they are coming back. Thinning side brows is an indicator for thyroid problems, learned that on Dr. Ozz by a women doctor who looks at the face and can detect health issues. I just thought my thinning eyebrows was because I was getting older. well i hope yours comes back soon.
Thinning eyebrows is an indication of hypothyroidism. While TSH is not the only indicator of thyroid issues, it is one, and yours being at 5 - 6.5 is too high. You should have your actual thyroid hormone levels tested. Those are Free T3 and Free T4.
When you went hyper from over medication, you should have simply lowered your dose, not stopped taking the med. Since you've been diagnosed with Hashimoto's your thyroid levels will continue to get lower and lower (TSH will go higher) because your thyroid function is diminishing; eventually, your thyroid will produce no hormones and you be completely dependent on replacement hormones in order to live, since every cell in the body requires thyroid hormones.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.